# SDR UIEA2018071001423

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT LWR SILL UPPER SURFACE HAS 2EA CRACKED BRACKET. REMOVED 2EA CRACKED BRACKET PER SRM 57-40-02-06-0. FABRICATED AND INSTALLED 2EA BRACKET AT FWD ENTRY DOOR CUTOUT LWR SILL UPPER SURFACE PER AWG 5602 AND 141T8310.
